# SDR DALA2022083105862

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 130,569 hours, 18,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:603, CORRECTIVE ACTION: RE-SECURED EMERGENCY EXIT SIGNAT LOC 603 EXIT SIGN CHKS GOOD REF B767 AMM 33-51. (2388071)
